# SDR CALA2020022980506

- Difficulty date: February 21, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 69,256 hours, 24,832 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 184A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER  LOWER INSPAR SKIN STA 92.70 AT 11 INCHES FROM REAR SPAR HAS CRACK APPROX. 1" IN LENGTH. REF AAR NR 99876898 ACCOMPLISHED REPAIR AT L/H HORIZONTAL STAB LOWER SKIN STA 92.70 AT 11 INCHES FROM REAR SPAR IAW B737-700 SRM 55-10-01 REPAIR 11. NEXT RE-INSP THRESHOLD AT 56,000 TOTAL FLIGHT CYCLES. ADD EMP:V917220
